# SDR FDEA2019112243024

- Difficulty date: November 4, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757236
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Part number: 143N610526
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EVIDENCE OF PITTING ON UPPER GATE EXTERIOR SURFACE AT HINGE LINE REMOVED CORROSION AND EVALUATED BLENDS IAW SRM 52-10-02-1A FIG 101 DETAIL IV AT   DOOR 2R UPPER GATE AND FOUND BLENDS TO BE OUTSIDE LIMITS, MATERIAL REMOVED =   0.146" MAXIMUM ALLOWABLE = 0.10".  DOOR GATE REPLACED IAW SRM 51-40-02 AND IPC 51-11-01-30.
